Headache!!!

4 posts / 0 new
Last post
Offline
Last seen: 1 year 4 months ago
Joined: 03/16/15
Posts: 53852
Headache!!!

I started progesterone for my FET yesterday. It's been so long, I forgot how it gives me horrible headaches! I've had one now for almost 24 hours!

What can I take that is safe?

janasbaby's picture
Offline
Last seen: 4 years 8 months ago
Joined: 03/19/08
Posts: 111

Sorry about the headache! I was lucky enough to have be spared the headaches associated with the meds. I was told by my RE that I could take either Tylenol (no more than 1000mg) or Extra Strength Tylenol (as directed on the bottle). I hope you get some relief soon. Headaches stink!

Jenn0113's picture
Offline
Last seen: 4 years 5 months ago
Joined: 03/09/07
Posts: 5335

I'm sorry Brenda - honestly, I got them too but nothing helped - not even Tylenol. I hope that was just me though and it helps you!

Offline
Last seen: 3 years 11 months ago
Joined: 02/14/08
Posts: 3

I agree with PP...Tylenol is just about it but didn't help me at ALL. I suffer frequently from Migraines and have found a COLD compress (as cold as you can stand it) on my forehead seemed to help some. Hope you feel better. Trina